Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Vomiting, no appetite, weight loss. What is this?

HI i recently went abroad to america nad an hour before we were due to land i starrted to feel sick.. i vomitted about 4 times altogether on the plabe and back at the hotel.. i had no appetite for the duration of our holiday.. and while i was trying to eat my stomach would tense up or cramp and i could not eat? im goin to the Usa again this october and im terrified of it happening.. i lost 3 pound due to this?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
The symptoms you describe can be due to motion sickness and subsequent anxiety due to this. You can try any of the over the counter medications for motion sickness the day of travel. Do not drink or eat too much whilst on the plane and restrict yourself to plain water if you can. Continue with antisickness tablets until you are settled in the new place.
If thats not the case, its probably that you had an infection even before you boarded the plane and you developed symptoms whilst on your holiday, in that case its very unlikely that it will happen again
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor